Zur Theorie der einfach transitiven Permutationsgruppen

H. Wielandt

Mathematische Zeitschrift (1936)

  • Volume: 40, page 582-587
  • ISSN: 0025-5874; 1432-1823

How to cite


Wielandt, H.. "Zur Theorie der einfach transitiven Permutationsgruppen." Mathematische Zeitschrift 40 (1936): 582-587. <http://eudml.org/doc/168629>.

author = {Wielandt, H.},
journal = {Mathematische Zeitschrift},
pages = {582-587},
title = {Zur Theorie der einfach transitiven Permutationsgruppen},
url = {http://eudml.org/doc/168629},
volume = {40},
year = {1936},

AU - Wielandt, H.
TI - Zur Theorie der einfach transitiven Permutationsgruppen
JO - Mathematische Zeitschrift
PY - 1936
VL - 40
SP - 582
EP - 587
UR - http://eudml.org/doc/168629
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.